# SDR ASAA0852913

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,712 hours, 1,423 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9409
- Condition: Faulty
- Location: A/C System
- Part time: 4,712 hours, 1,423 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL GOT THE AIR COND AND ZONE TEMP LIGHT ON OVERHEAD.  BITE CHECK OF PACK ZONE TEMP CONTROLLER FAULTED FLT DECK TRIM VLV.  REPLACED FLT DECK ZONE TRIM VALVE.  OPERATIONAL AND LEAK CHECKS OK.  BITE CHECK OF PACK ZONE TEMP CONTROLLER OK.
